# SDR DALA1509233248

- Difficulty date: October 21, 2011
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 4,813 hours, 2,066 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 75, BUCKLED, BETWEEN S 27-28L, S28-29R, REPAIRED IAW SRM 53-00-12.
